# SDR SWAA2016101708838

- Difficulty date: September 27, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N606SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27926
- Aircraft time: 66,876 hours, 53,199 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546558
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 807, BETWEEN STRINGERS 27L TO 27R.     REPAIRED THE SHEAR TIE IAW SRM.
